Reversible Toxic-Metabolic Encephalopathy in Fluroacetamide Intoxication: A Case Report and Review of the Literature.
Аннотация
Fluoroacetamide, a commonly used convulsant rodenticide, can rapidly damage the nervous, digestive, and cardiovascular systems, potentially leading to fatal outcomes if ingested. This study reports the case of a 62-year-old Chinese woman who presented with symptoms of intoxication, including slurred speech, agitation, and seizure-like episodes, accompanied by gastrointestinal symptoms such as vomiting, skin bruising, and mild liver dysfunction. Toxin analysis revealed the presence of fluoroacetate in her blood and urine, and diffusion weighted imaging (DWI) imaging indicated white matter lesions, leading to the diagnosis of rare fluoroacetamide poisoning. This diagnosis facilitated the administration of treatments including vitamin K, hemodialysis, acetamide, and calcium gluconate. The patient subsequently regained consciousness, with improvements in laboratory results and gradual resolution of toxic-metabolic encephalopathy. This case highlights the importance of considering drug poisoning in patients with challenging neurological symptoms, particularly when there is a potential history of drug ingestion. Accurate diagnosis of such conditions is crucial, as timely and appropriate treatment can significantly improve clinical outcomes.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.